# SDR IPXA09B58032

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B02025214A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP LWR SURFACE DELAM 2" 64.5 FROM INBD EDGE 13" FROM  BOTTOM.  REPAIRED IAW EO B747-5750-36113-A COMPOSITE REPAIR.
